Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 616438, 9 pages
http://dx.doi.org/10.1155/2015/616438
Research Article

An Efficient Numerical Algorithm for Solving Fractional Higher-Order Nonlinear Integrodifferential Equations

Department of Mathematical Sciences, United Arab Emirates University, P.O. Box 15551, Al-Ain, UAE

Received 3 July 2015; Accepted 11 October 2015

Academic Editor: Jozef Banas

Copyright © 2015 Muhammed I. Syam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammed I. Syam, Qasem M. Al-Mdallal, and M. Naim Anwar, “An Efficient Numerical Algorithm for Solving Fractional Higher-Order Nonlinear Integrodifferential Equations,” Abstract and Applied Analysis, vol. 2015, Article ID 616438, 9 pages, 2015. doi:10.1155/2015/616438